# SDR AU981509

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE N2 FLAMED OUT.  N2 SEIZED FOR APPROXIMATELY 10 MINUTES AND THEN FREED UP AND WINDMILLED.  ENGINE REMOVED.
